# SDR YENA2022121901273

- Difficulty date: December 13, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 61,225 hours, 21,624 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 839, JFK-BQN,  AIRCRAFT PERFORMED A HIGH-SPEED REJECTED TAKEOFF.   ENG 2 EPR MODE FAULT N1 DEGRADED MODE FAULT I HEARD BANG NUMBER 2 ENGINE.  BOROSCOPED ENTIRE HPC WITH 360 WRAP-AROUND, COMBUSTION CHAMBER, HPT 1 , 2  & LPT 3 VANE & ROTOR ALL WEAR NORMAL & NO DAMAGE IAW AMM 72-00-00-200-016-B, 72-00-00-200-013-B, & 72-00-00-200-014-B.  WHILE ACCOMPLISHING INSPECTION FOR EGT HARNESS & EGT THERMOCOUPLE FOUND ALL 4 REQUIRED REPLACEMENT IAW AMM 77-21-15. ITEM 2.  PERFORMED A SUCCESSFUL HIGH POWER RUN IAW AMM 71-00-00-010-013-C,  NO ENGINE 2 STALL NOTED, ALL ENGINE PARAMETERS NORMAL. .  PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 72-00-00-010-013-C. NO STALL ON RUN-UP. ACFT OK FOR SERVICE.
